Economics at your fingertips  

Semiparametric efficiency for partially linear single-index regression models

Tao Chen and Thomas Parker

Journal of Multivariate Analysis, 2014, vol. 130, issue C, 376-386

Abstract: We calculate semiparametric efficiency bounds for a partially linear single-index model using a simple method developed by Severini and Tripathi (2001). We show that this model can be used to evaluate the efficiency of several existing estimators.

Keywords: Semiparametric efficiency; Partially linear single-index model; Single-index model; Conditional mean restriction; Conditional quantile restriction (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.jmva.2014.06.006

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2024-02-12
Handle: RePEc:eee:jmvana:v:130:y:2014:i:c:p:376-386